Doctor insights on:
Oxycodone Withdrawals Symptoms
I am having trouble quitting oxycodone/suboxone. How long are these withdrawal symptoms supposed to last?
Quiting Opiates: Suboxone is used to help with addiction to opiates like oxycodone. Maybe you need to get yourself on a maintenance dose of suboxone which you can then slowly taper off over time. In my experience, patients often will need to stay on suboxone for about half the amount of time they abused opiates. So, if a person took oxycodone for 4-5 years, they may need the suboxone for a couple of years. ...Read moreSee 1 more doctor answer
Have bad headache, fever, and flu symptoms. Used oxycodone for 5 days only, could i be having withdrawal symptoms already?
Support care + meds.: Supportive care and use of Clonidine is essential for control of acute symptoms ie anxiety, sweating , agitation etc. Use of subutex( opiate agonist/antagonist) can also be considered and more so for long term maintenance. Need to be under the care of an md to guide the treatment and process. ...Read moreSee 1 more doctor answer
How long does it take withdrawals from stopping oxycodone to go away when you quit cold turkey 5 days now?
Days to weeks: The physical symptoms rarely last longer than a week, but the cravings may last much longer. Consider attending a meeting of narcotics anonymous. If you are at risk for relapse, you might consult an addiction specialist about using buprenorphine (suboxone). ...Read moreSee 1 more doctor answer
Been doin 240-300mg of oxycodone daily/3months.How many hrs should I wait to take a suboxone without gettin precipitated withdrawal?Taking last 1 @3am
If already in withdrawal from Oxycodone, can I take the suboxone without gettin precipitated WD even if it's only been 15-17hrs since last dose of oxy?
Most likely: officially, you need to wait at least 24 hours. Practically, many people do it and even earlier. Legally, you need to do it in the presence of your doctor. Practically, if you are sweating, have muscle cramps, goosebumps, diarrhea – you can do it. Just start with a very small piece of the film to test if you are not precipitating further problems. good luck. Get treatment. ...Read more
Possible withdrawal: Over 4 days without medicine, it is possible to have withdrawal symptoms. It may help if you cut your tablets in half to make them last a little longer. Another option would be to ask your old doc or the pharmacist for a 4 day refill. This is typically honored after using the med a long time. We do not prescribe these medicines on HealthTap, so we probably could not help directly. ...Read more
Only 1 month on Oxycodone 15/4 daily. Changing pain docs. 4 day lapse. Withdrawals? Anything I can do if present dr won't cover these days??
Do nothing foolish!: Ask both doctors to help with the gap - ask a pharmacist too. If you need to do it on your own, plan to have a caring person nearby - set up the most comfortable situation you can w/ lot of favorites - music, films, books, food, etc. and discover how you do. People survive under debris in mine collapses, etc. and this will not be that bad. But ask for help - it may be there for you. ...Read more
I tapered 1/16 of 2mg "Suboxone" strip over last 6months. Ive taking 2mgs for 10years. My withdrawals are worst than oxycodone thought. Any help?!?!?!
- Talk to a doctor live online for free
- Oxycodone withdrawal symptoms duration
- Oxycodone withdrawal symptoms
- How long do withdrawal symptoms of oxycodone last?
- Ask a doctor a question free online
- How to avoid withdrawal symptoms from oxycodone?
- How long do oxycodone withdrawal symptoms last?
- Withdrawal symptoms
- How long do sertraline withdrawal symptoms last?
- Talk to a pain management specialist online for free